Advertisement

Étude asymptotique dans des secteurs spiralés autour de l'origine de l'équation \(\sum\limits_{i = 1}^n {\lambda _i x_i } \frac{{\partial u}}{{\partial x_i }} = F(x,u)\) et théorème de Borel-Ritt

  • Hélène Charrière
Conference paper
  • 198 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1028)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    KAPLAN (S.).-Formal and convergent power series solutions of singular partial differential equations. Trans. Amer. Math. Soc., 256, 163–183, 1979.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    GÉRARD (R.) et SIBUYA (Y.),-Equations différentielles et systèmes de Pfaff dans le champ complexe. L.N. in Math., 712, 131–288, Springer-Verlag, 1979.Google Scholar
  3. [3]
    RAMIS (J.-P.).-id.Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Hélène Charrière
    • 1
  1. 1.I.R.M.A.Strasbourg

Personalised recommendations